# SDR AALA2019081549018

- Difficulty date: August 12, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 59,733 hours, 16,776 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 331200ERWQEC
- Part serial: P313C
- Condition: Leaking
- Location: Oil System
- Part time: 79,880 hours, 24,978 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO HNL ON ACCOUNT OF APU SHUTDOWN DURING CLIMB-OUT. EMERGENCY DECLARED. MAINTENANCE FOUND ZERO OIL QUANTITY WITH NO EVIDENCE OF EXTERNAL OIL LEAKS. AN APU CHANGE HAS BEEN DECLARED.   MAINTENANCE REMOVED AND REPLACED THE APU IAW JOB CARD 19L30049001. OPS CHECK & LEAK CHECK GOOD.
